# SDR JIKA20190628301

- Difficulty date: June 23, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N241DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT607B
- Aircraft time: 27,541 hours, 23,409 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781032225
- Condition: Chafed
- Location: Hyd System
- Part time: 27,541 hours, 23,409 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

MECHANICAL DISCREPANCY: THE PILOT REPORTED WHILE ON DESCENT INTO KCVG THAT BOTH LEFT AND RIGHT “HYDRAULIC PRESSURE” WARNING LIGHT ANNUNCIATORS ILLUMINATED. THE PILOT FOLLOWING PROCEDURES IN THE QRH PERFORMED MANUAL LANDING GEAR EXTENSION UNTIL A “THREE GREEN” GEAR DOWN LOCKED INDICATION WAS RECEIVED. THE PILOT NOTIFIED ATC FOR  VECTORS TO COMPLETE CHECK LIST ITEMS AND LANDED WITHOUT INCIDENT IN KCVG AND TAXIED TO PARKING.  MAINTENANCE CORRECTIVE ACTION: MAINTENANCE CLEANED AND INSPECTED THE HYDRAULIC SYSTEM.   THEN REMOVED AND REPLACED WITH SERVICEABLE UNIT A CHAFFED HYDRAULIC LINE GOING TO THE HYDRAULIC POWER PACK, P\N 27-81032-225.  MAINTENANCE ALSO REMOVED AND REPLACED BOTH LEFT AND RIGHT ENGINE DRIVEN HYDRAULIC PUMPS WITH SERVICEABLE UNITS. INSPECTED HYDRAULIC SYSTEM FOR CONTAMINANTS AND SERVICED WITH HYDRAULIC FLUID AND PERFORMED GROUND RUNS AND LEAK CHECKS, OPERATION OF THE HYDRAULIC SYSTEM WAS NORMAL.
